Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What could be the reason to have high levels of unconjugated bilirubin all the time ?

hi i just got my liver tests done. the results are sgpt-31, sgot-25, gamma tp- 16 and bilirubin total 2.9(conjugated- 0.4 and unconjugated -2.5). i always tend to get high levels of unconjugated bilirubin with all other tests remaining normal. i dont drink alcohol or consume fatty or oily food. have no urine, skin dicolouration, no fatigue , no abdominal pain . kindly advice
Asked On : Sun, 1 May 2011
Answers:  1 Views:  580
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
High levels of unconjugated bilirubin means your liver is not able to conjugate all the bilirubin of your body. Mild liver dysfunction is there. You can try taking some liver tonics like Liv 52 DS for this. Also, get an ultrasound scan done to see liver texture and gall stones if any.
Dr. Rakhi Tayal

Answered: Sun, 1 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor